A Condition for the Existence of a Unique Green–Samoilenko Function for the Problem of Invariant Torus
Abstract
Under the assumption that a linear homogeneous system defined on the direct product of a torus and a Euclidean space is exponentially dichotomous on the semiaxes, we obtain a condition for the existence of a unique Green–Samoilenko function for the problem of invariant torus. We find an expression for this function in terms of projectors that determine the dichotomy on the semiaxes.Downloads
Published
25.04.2001
Issue
Section
Short communications
How to Cite
Boichuk О. A. “A Condition for the Existence of a Unique Green–Samoilenko Function for the Problem of Invariant Torus”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 4, Apr. 2001, pp. 556-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4277.